# SDR AALA201709299023

- Difficulty date: September 6, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Part number: D53370601210
- Condition: Cracked
- Location: Frame 40-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SECTION CONNECTION, RIGHT AFT POSITION ON BELLY FAIRING AT STRINGER 42R, BETWEEN FRAME 40 AND 42. REPLACED SECTION CONNECTION IAW SRM 51-72-11.
